# SDR EISA2000007

- Difficulty date: January 15, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65299942
- Condition: Out Of Adj
- Location: Pax Door
- Component: Door, Boeing
- Component part number: 507945148
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE, DUE TO L1 DOOR NOT BEING CLOSED.  RETURNED TO IND.  ADJUSTED GUIDE ARM IAW MM 52-11, OPS CHECK GOOD.  (M)
